Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Is The Treatment For Afib With Loss Of Weight,appetite And Confusion?

My mother is 89 yrs. old, has afib - heart rate run 100 to 128, has congestive heart failure and lost 5 pounds due to Lasic, but is now continue to lose and additional 7 pounds in 1 week. SHe is losing her appetite, and is now showing signs of severe confusion.... not knowing people in the family, including. BP is 108/80 (usually runs a lot higher) , HR 128, O2 94. In morning her lips look a little blue (very faint, but gerd better after she gets up and moves around. SHe had stitch put in in Auguest and then had intestional surgery in oct. when her intestine fell into her hernias and it estrangulated. How would you diagnois her?
Fri, 8 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I think that this pounds are liquids that need to go out of the body of a patient with congestiv heart failure in an acute faze. Elimination of liquids must be compare with the liquids that a patient drinks. I suggest you to see a cardiologist and to see if there is any need to low Lasix doses, to see electrolyts balance and to give a medication for high heart rate , like beta blockers or digoxin.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Hernia


Loading Online Doctors....
What Is The Treatment For Afib With Loss Of Weight,appetite And Confusion?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I think that this pounds are liquids that need to go out of the body of a patient with congestiv heart failure in an acute faze. Elimination of liquids must be compare with the liquids that a patient drinks. I suggest you to see a cardiologist and to see if there is any need to low Lasix doses, to see electrolyts balance and to give a medication for high heart rate , like beta blockers or digoxin. Hope I have answered your query. Let me know if I can assist you further.